Trivial formal fibres and formal Laurent series
Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 253-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1991__48_3_115753,
author = {Enochs, Edgar E. and Jenda, Overtoun M.G.},
title = {Trivial formal fibres and formal {Laurent} series},
journal = {Portugaliae mathematica},
pages = {253--258},
year = {1991},
volume = {48},
number = {3},
mrnumber = {1127124},
zbl = {0744.13008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115753/}
}
Enochs, Edgar E.; Jenda, Overtoun M.G. Trivial formal fibres and formal Laurent series. Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 253-258. http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115753/